JournalsrlmVol. 18, No. 3pp. 305–310

Ostrowski type inequalities over Euclidean domains

  • George A. Anastassiou

    University of Memphis, United States
  • Jerome A. Goldstein

    University of Memphis, United States
Ostrowski type inequalities over Euclidean domains cover
Download PDF

Abstract

The classical Ostrowski inequality for functions on intervals is extended to functions on general domains in Euclidean space. For radial functions on balls the inequality is sharp.

Cite this article

George A. Anastassiou, Jerome A. Goldstein, Ostrowski type inequalities over Euclidean domains. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 3, pp. 305–310

DOI 10.4171/RLM/497